# SDR AALA202407098429

- Difficulty date: July 2, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 64,076 hours, 26,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR PATH LIGHT HOUSING AT 13C BROKE OFF.   REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY. OPERTIONAL CHECK GOOD. PER AMM 35-51-11-960-802
